Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 70, NWS Milwaukee, WI

September 25, 2016

NWS Milwaukee, WI issued this small craft advisory at Sep 25, 2016, 7:51 PM CDT. It took effect at Sep 25, 2016, 10:00 PM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2016, 7:51 PM CDT (00:51 UTC)
In effect from
Sep 25, 2016, 10:00 PM CDT
Expired
Sep 27, 2016, 7:00 PM CDT
In force
45 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

742 
WHUS73 KMKX 260051
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
751 PM CDT SUN SEP 25 2016

...BRISK AND GUSTY WEST WINDS TONIGHT THROUGH TUESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE
MICHIGAN THIS EVENING. BRISK AND GUSTY WEST WINDS WILL DEVELOP
AFTER THE FRONTAL PASSAGE. STRONG LOW PRESSURE WILL THEN TRACK
FROM WESTERN ONTARIO CANADA INTO THE NORTHERN GREAT LAKES THROUGH
TUESDAY...THEREBY SUSTAINING THE BRISK WESTERLY WINDS. 

LMZ643>646-260900-
/O.NEW.KMKX.SC.Y.0070.160926T0300Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
751 PM CDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY.


* WINDS: WEST WINDS DEVELOPING BY LATE EVENING AND RISING TO 15 TO
  20 KNOTS. WIND GUSTS UP TO 25 KNOTS. WESTERLY WIND GUSTS RISING
  TO 30 KNOTS ON MONDAY. BRISK WESTERLY WINDS CONTINUING MONDAY
  NIGHT AND TUESDAY.  

* WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
9 follow-up statements
687 
WHUS73 KMKX 260229
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT SUN SEP 25 2016

...BRISK AND GUSTY WEST WINDS TONIGHT THROUGH TUESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE
MICHIGAN THIS EVENING. BRISK AND GUSTY WEST WINDS WILL DEVELOP
AFTER THE FRONTAL PASSAGE. STRONG LOW PRESSURE WILL THEN TRACK
FROM WESTERN ONTARIO CANADA INTO THE NORTHERN GREAT LAKES THROUGH
TUESDAY...THEREBY SUSTAINING THE BRISK WESTERLY WINDS.

LMZ643>646-261030-
/O.CON.KMKX.SC.Y.0070.160926T0300Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 PM CDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: WEST WINDS DEVELOPING BY LATE EVENING AND RISING TO 15 
  TO 20 KNOTS. WIND GUSTS UP TO 25 KNOTS. WESTERLY WIND GUSTS 
  RISING TO 30 KNOTS ON MONDAY. BRISK WESTERLY WINDS CONTINUING 
  MONDAY NIGHT AND TUESDAY. 

* WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
669 
WHUS73 KMKX 260822
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CDT MON SEP 26 2016

...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY...

.GUSTY WEST WINDS IN THE WAKE OF A COLD FRONT WILL CONTINUE TODAY
INTO TONIGHT. GUSTS TO 30 KNOTS ARE EXPECTED WITH WAVES BUILDING
TO 2 TO 4 FEET. STRONG LOW PRESSURE WILL THEN TRACK FROM WESTERN
ONTARIO CANADA INTO THE NORTHERN GREAT LAKES THROUGH
TUESDAY...SUSTAINING THE BRISK WESTERLY WINDS.

LMZ643>646-261630-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 AM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO
  AROUND 30 KNOTS. 

* WAVES: BUILDING TO 2 TO 4 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
836 
WHUS73 KMKX 261436
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CDT MON SEP 26 2016

...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY...

.GUSTY WEST WINDS WILL CONTINUE TODAY THROUGH TUESDAY AS STRONG
LOW PRESSURE SLOWLY TRACKS FROM WESTERN ONTARIO CANADA INTO THE
NORTHERN GREAT LAKES...SUSTAINING THE BRISK WESTERLY WINDS. GUSTS
TO 30 KNOTS ARE EXPECTED WITH WAVES OF 2 TO 4 FEET...WITH HIGHER
WAVES TOWARD OPEN WATER.

LMZ643>646-262245-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 AM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.

* WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
558 
WHUS73 KMKX 262036
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT MON SEP 26 2016

...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY...

.GUSTY WEST WINDS WILL CONTINUE TONIGHT THROUGH TUESDAY AS STRONG
LOW PRESSURE SLOWLY TRACKS FROM WESTERN ONTARIO CANADA INTO THE
NORTHERN GREAT LAKES...SUSTAINING THE BRISK WESTERLY WINDS. GUSTS
TO 30 KNOTS ARE EXPECTED WITH WAVES OF 2 TO 4 FEET...WITH HIGHER
WAVES TOWARD OPEN WATER.

LMZ643>646-270445-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 PM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.

* WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
992 
WHUS73 KMKX 270219
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CDT MON SEP 26 2016

...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY...

.WEST WINDS HAVE DIMINISHED ALONG SHORE WITH THE CLEAR SKIES AS
THE SURFACE PRESSURE GRADIENT REMAINS TIGHT ACROSS THE AREA, WITH
A STRONG LOW NEAR LAKE SUPERIOR. WINDS ARE ONLY AROUND 10 TO 15
KNOTS ALONG SHORE, BUT WITH THE WARM WATERS AND COOL AIR
ADVECTING OVER IT, WIND GUSTS WILL BE OVER 25 KTS TOWARDS OPEN
WATERS TONIGHT. WITH LAND SURFACE HEATING, WIND GUSTS WILL
INCREASE TUESDAY ALONG SHORE AND BE NEAR 25 KNOTS. WAVES WILL ALSO
BE HIGHER TOWARD OPEN WATERS.

LMZ643>646-271030-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 PM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.
  HIGHEST WINDS TOWARD OPEN WATER.

* WAVES: 2 TO 4 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
717 
WHUS73 KMKX 270813
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 AM CDT TUE SEP 27 2016

...GUSTY WEST WINDS TO CONTINUE THROUGH TODAY...

.GUSTY WEST WINDS WILL CONTINUE TODAY AS STRONG LOW PRESSURE MOVES
SOUTH ACROSS LAKE SUPERIOR. THE LOW WILL WEAKEN TONIGHT AS IT
MOVES DOWN LAKE MICHIGAN. THUS LIGHTER WINDS ARE ANTICIPATED BY
SUNSET.

LMZ643>646-271615-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 AM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. 

* WAVES: 1 TO 2 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
749 
WHUS73 KMKX 271450
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CDT TUE SEP 27 2016

...GUSTY WEST WINDS TO CONTINUE THROUGH THE DAY...

.GUSTY WEST WINDS WILL CONTINUE THROUGH THE DAY AS STRONG LOW
PRESSURE MOVES SOUTH ACROSS LAKE SUPERIOR. THE LOW WILL WEAKEN
TONIGHT AS IT MOVES DOWN LAKE MICHIGAN. THUS LIGHTER WINDS ARE
ANTICIPATED BY SUNSET.

LMZ643>646-272300-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
950 AM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS
         VEERING NORTHWEST AND EASING TO 10 TO 15 KNOTS TONIGHT.

* WAVES: 1 TO 2 FEET. HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
174 
WHUS73 KMKX 272104
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT TUE SEP 27 2016

...GUSTY WEST WINDS DIMINISHING THIS EVENING AND GUSTY NORTHEAST
WINDS EXPECTED WEDNESDAY...

.GUSTY WEST WINDS WILL DIMINISH THROUGH EARLY EVENING AS LOW
PRESSURE WEAKENS AS IT MOVES DOWN LAKE MICHIGAN. 

THE LOW WILL SIT OVER THE OHIO RIVER VALLEY THROUGH SATURDAY. THIS
WILL CREATE PERSISTENT NORTH TO NORTHEAST WINDS OVER THE NEARSHORE
WATERS OF SOUTHEAST WISCONSIN. WEDNESDAY AND THURSDAY AFTERNOON
WIND GUSTS WILL BE IN THE 20 TO 25 KNOT RANGE. RESULTANT WAVES
WILL BE IN THE 3 TO 5 FOOT RANGE. A SMALL CRAFT ADVISORY IS IN
EFFECT FOR WEDNESDAY AFTERNOON THROUGH FRIDAY.

LMZ643>645-280515-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
/O.NEW.KMKX.SC.Y.0071.160928T1800Z-160930T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
404 PM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO
1 AM CDT FRIDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING
  NORTHWEST 10 TO 20 KNOTS BY EARLY EVENING. WINDS BECOMING
  NORTHEAST 15 TO 25 KNOTS BY EARLY WEDNESDAY AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT. HIGHER TOWARD OPEN WATER. WAVES
  BUILDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-280515-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
/O.NEW.KMKX.SC.Y.0071.160928T1800Z-160930T1200Z/
WIND POINT WI TO WINTHROP HARBOR IL-
404 PM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO
7 AM CDT FRIDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING
  NORTHWEST 10 TO 20 KNOTS BY EARLY EVENING. WINDS BECOMING
  NORTHEAST 15 TO 25 KNOTS BY EARLY WEDNESDAY AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT. HIGHER TOWARD OPEN WATER. WAVES
  BUILDING TO 4 TO 6 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
420 
WHUS73 KMKX 280011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT TUE SEP 27 2016

...WEST WINDS DIMINISHING THIS EVENING BEFORE GUSTY NORTHEAST
WINDS EXPECTED WEDNESDAY...

.WEST WINDS HAVE DIMINISHED EARLY THIS EVENING AS LOW PRESSURE
WEAKENS AS IT MOVES DOWN LAKE MICHIGAN.

THE LOW WILL SIT OVER THE OHIO RIVER VALLEY THROUGH SATURDAY.
THIS WILL CREATE PERSISTENT NORTH TO NORTHEAST WINDS OVER THE
NEARSHORE WATERS OF SOUTHEAST WISCONSIN. WEDNESDAY AND THURSDAY
AFTERNOON WIND GUSTS WILL BE IN THE 20 TO 25 KNOT RANGE.
RESULTANT WAVES WILL BE IN THE 3 TO 5 FOOT RANGE. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR WEDNESDAY AFTERNOON THROUGH FRIDAY.

LMZ643>645-280815-
/O.EXP.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
/O.CON.KMKX.SC.Y.0071.160928T1800Z-160930T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
711 PM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
1 AM CDT FRIDAY...
...THE PRIOR SMALL CRAFT ADVISORY HAS EXPIRED...

THE PRIOR SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WINDS BECOMING NORTHEAST 15 TO 25 KNOTS BY EARLY
  WEDNESDAY AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT. WAVES BUILDING TO 3 TO 5 FEET
  WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-280815-
/O.EXP.KMKX.SC.Y.0070.000000T0000Z-160928T0000Z/
/O.CON.KMKX.SC.Y.0071.160928T1800Z-160930T1200Z/
WIND POINT WI TO WINTHROP HARBOR IL-
711 PM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
7 AM CDT FRIDAY...
...THE PRIOR SMALL CRAFT ADVISORY HAS EXPIRED...

THE PRIOR SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.


* WINDS: WINDS BECOMING NORTHEAST 15 TO 25 KNOTS BY EARLY
  WEDNESDAY AFTERNOON.

* WAVES: 1 TO 2 FEET TONIGHT. WAVES BUILDING TO 4 TO 6 FEET
  WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 3:44 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Sep 25, 3:44 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
344 PM CDT SUN SEP 25 2016

.TONIGHT AND MONDAY...Forecast Confidence - Medium.

Sfc cold front will make its way through S WI this afternoon and
evening. Enhanced 1000-850 mb frontogenetical forcing associated
with the front, along with a mid-level shortwave behind the front,
will support chances of showers and thunderstorms through the
evening hours. Mainly shower activity is expected this evening, but
a rumble of thunder can't be ruled out due to lingering instability
in the form of 100-500 J/kg of MLCAPE, with the highest values in
the southeast. Tightening sfc pressure gradient will bring gusty
westerly winds overnight post-fropa.

The mid-level shortwave, with associated positive vorticity
advection, will pivot over Wisconsin Monday, which should support
chances of showers in northern Wisconsin. Instability looks very
low, so thunderstorms don't look likely at this point. Did bring
some pops into our northern counties Monday morning and afternoon,
but only slight chances expected. Wind gusts will continue through
the day Monday as the low level jet caught in the cyclonic flow of
the mid-level shortwave will mix down to the sfc. Gusts Monday could
reach to 25-30 kts inland.

.MONDAY NIGHT AND TUESDAY...Forecast Confidence Medium.

Region remains under cyclonic flow around deep, closed mid-upper
level low, with a strong short wave rotating around the closed low
swinging southeast of the forecast area by early Monday evening.
Weaker vorticity maxima spin around over WI during the day Tuesday,
which combined with instability from 850 mb cold pool moving over
brings small chances for light showers over the northeast half of
the CWA. Early sun in the far south and southwest will help high
temps reach the mid 60s with upper 50s to lower 60s elsewhere.

.TUESDAY NIGHT AND WEDNESDAY...Forecast Confidence Medium.

A stronger short wave drops north to south across the state Tuesday
night, exiting to the south early Wednesday morning bringing a
better chance for light showers over southeast WI, and lesser
chances to eastern South Central. The chance for showers exits
midday Wednesday with some breaks in the clouds. Low to mid 60s for
highs after lows in the mid 40s.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...Forecast Confidence
Medium.

Closed low finally shifts east Wednesday night with ridging building
over the forecast area through Thursday night. Both the 12Z GFS and
00Z ECMWF are showing the closed low cutting off over the mid-
Atlantic states/southern Appalachians Thursday and either lifting
north/GFS/ or retrograding back to the northwest/ECMWF/. The more
westward drift of the ECMWF brings shower chances into the far
southeast Friday, while the more eastern GFS holds the ridge over
the western Great Lakes, deflecting and dampening a short trough
approaching from the Plains, keeping the area dry through the
extended. Will follow blended PoPs that acknowledges the potential
for the ECMWF solution by brushing the far east Saturday with slight
chances for showers. Looking for at, or slightly above normal
temperatures for the extended.

&&

.AVIATION/00Z TAFS/...

Mainly VFR overnight after a cold front passes through S WI. There
could be some lingering showers and storms late in the afternoon
into the evening. MVFR cigs are possible with some of the showers
and storms as the front moves through. Expect a wind shift with the
cold front, shifting winds from the south to a more westerly
direction. Winds could stay gusty (up to 20 kts) with a tightening
pressure gradient on the backside of the cold front. Even stronger
winds are expected for Monday, with gusts between 25-30 kts.

&&

.MARINE...

Small Craft Advisory for the northern nearshore zone (Sheboygan to
Port Washington) will continue through 7 PM tonight. Winds will
weaken for a period before strengthening again overnight. Winds look
likely to reach Small Craft Advisory strength overnight through the
day Monday, and even into Tuesday. Waves will be between 1 and 3
feet through Monday, with the potential to reach up to 4 feet. Winds
will stay westerly through the day Monday.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY until 7 PM CDT this evening for LMZ643.

&&

TONIGHT/Monday AND AVIATION/MARINE...JTS
Monday NIGHT THROUGH Sunday...REM
Hazardous weather outlook, Sep 25, 4:58 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 PM CDT SUN SEP 25 2016

WIZ046-047-051-052-056>060-062>072-261000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
458 PM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS...WITH A MARGINAL RISK FOR A SEVERE THUNDERSTORM
PRODUCING DAMAGING WIND GUSTS...WILL END EARLY THIS EVENING.
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE THUNDERSTORMS.

RECENT HEAVY RAINFALL OVER CENTRAL WISCONSIN WILL RESULT IN
MODERATE FLOODING ALONG THE BARABOO RIVER IN THE ROCK SPRINGS AND
REEDSBURG AREAS...AND MINOR FLOODING AROUND BARABOO. THE RIVER
FLOODING WILL CONTINUE THROUGH THE FIRST PART OF THIS WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AFTER THIS AFTERNOON.

LMZ643>646-261000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
458 PM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING NORTH OF PORT
WASHINGTON FOR HIGH WAVES AND SOUTHERLY WIND GUSTS TO 25 KNOTS.
WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SOUTH OF
PORT WASHINGTON TO WINTHROP HARBOR.

A PASSING COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE
AREA THROUGH EARLY EVENING. THERE IS A MARGINAL RISK OF A SEVERE
THUNDERSTORM PRODUCING DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GUSTY WEST TO NORTHWEST WINDS BEHIND A COLD FRONT WILL REACH SMALL
CRAFT ADVISORY LEVELS MONDAY AND TUESDAY. WIND GUSTS WILL APPROACH
GALE WARNING LEVELS FOR A TIME ON MONDAY.

ISOLATED WATERSPOUTS MAY ACCOMPANY SHOWERS OVER THE NEAR SHORE
WATERS ON MONDAY AND TUESDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Sep 25, 3:35 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     4 SSW FORT ATKINSON     42.87N 88.87W
09/25/2016                   JEFFERSON          WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN...SOME COVERING A ROAD NEAR LAKE
            KOSHKONONG.

&&

BHERZOG
Special weather statement, Sep 25, 3:35 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SUN SEP 25 2016

WIZ051-058-059-252100-
FOND DU LAC-WASHINGTON-DODGE-
335 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
EASTERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...

AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER IRON
RIDGE...OR NEAR HORICON...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST BEND...MAYVILLE...KEWASKUM...HORICON...JUNEAU...LOMIRA...
CAMPBELLSPORT...THERESA...HUSTISFORD...IRON RIDGE...ADDISON...
RUBICON...ASHFORD...LEBANON...WOODLAND...NEOSHO...WAYNE...KEKOSKEE...
NENNO AND NEW FANE.

LAT...LON 4375 8821 4365 8816 4354 8816 4354 8810
      4351 8808 4325 8862 4338 8880
TIME...MOT...LOC 2035Z 231DEG 40KT 4339 8856

SPM
Special weather statement, Sep 25, 3:38 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SUN SEP 25 2016

WIZ059-060-065-066-252130-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
338 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
SOUTHWESTERN OZAUKEE...NORTHERN MILWAUKEE AND WAUKESHA COUNTIES...

AT 338 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HARTLAND...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...MEQUON...WHITEFISH BAY...
PEWAUKEE...BROWN DEER...GRAFTON...CEDARBURG...SUSSEX...HARTLAND...
MUKWONAGO...DELAFIELD...JACKSON AND FOX POINT.

LAT...LON 4304 8789 4285 8837 4312 8851 4343 8799
      4331 8789 4324 8791 4318 8788 4312 8790
      4310 8787 4307 8787
TIME...MOT...LOC 2038Z 231DEG 40KT 4308 8833

SPM
Local storm report, Sep 25, 3:57 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     MERTON                  43.14N 88.31W
09/25/2016  E45 MPH          WAUKESHA           WI   NWS EMPLOYEE

&&

BHERZOG
Special weather statement, Sep 25, 3:59 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT SUN SEP 25 2016

WIZ051-052-058>060-252145-
SHEBOYGAN-OZAUKEE-FOND DU LAC-WASHINGTON-DODGE-
359 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON...
SOUTHWESTERN SHEBOYGAN...EAST CENTRAL DODGE AND SOUTHEASTERN FOND DU
LAC COUNTIES...

AT 359 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KEWASKUM...
MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST BEND...KEWASKUM...CAMPBELLSPORT...THERESA...ADDISON...ASHFORD...
CASCADE...ADELL...WALDO...WAYNE...HINGHAM...NENNO...NEW FANE...
BATAVIA...SILVER CREEK...BOLTONVILLE...WAUCOUSTA...BEECHWOOD...
DUNDEE AND KOHLSVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4336 8831 4348 8849 4380 8814 4362 8788
TIME...MOT...LOC 2059Z 223DEG 19KT 4348 8833

SPM
Special weather statement, Sep 25, 4:26 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 PM CDT SUN SEP 25 2016

WIZ065-066-252200-
MILWAUKEE-WAUKESHA-
426 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT MILWAUKEE AND SOUTHEASTERN
WAUKESHA COUNTIES...

AT 426 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NEW BERLIN...
MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...MUSKEGO...CUDAHY...
WHITEFISH BAY...GREENDALE...PEWAUKEE...BROWN DEER...ST. FRANCIS...
HALES CORNERS...FOX POINT...ELM GROVE...BAYSIDE AND WEST MILWAUKEE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4288 8818 4305 8824 4319 8789 4316 8788
      4312 8790 4310 8787 4307 8787 4305 8789
      4302 8790 4299 8788 4298 8785 4295 8785
TIME...MOT...LOC 2126Z 246DEG 28KT 4298 8811

SPM

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.